# SDR TRBACPCP2011002

- Difficulty date: February 4, 2011
- Submitted: February 8, 2011
- Operation: Air carrier
- Aircraft: N355AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 355
- Aircraft time: 32,783 hours, 35,945 cycles
- Engine: Pwa PW127
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Support Bracket
- Part number: S57212113200
- Condition: Corroded
- Location: Rt Wing Spoiler
- Part time: 32,783 hours, 35,945 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING SPOILER BRACKET SUPPORT SHOWS INTERGRANULAR CORROSION.  R & R RT WING SPOILER BRACKET SUPPORT IAW SRM:57-70-00.
